# SDR SWIA201437205

- Difficulty date: April 7, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INB FLAP INBD HINGE ARM AFT INBD LUG PLATE CHAFED ON INB SIDE.  C-CHECK, REPAIRED LT INBD HINGE ARM AT INBD LUG PLATE IAW REO.
